# SDR USAA010437

- Difficulty date: April 20, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N374US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22953
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Part time: 47,122 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRAP CRACKED, AFT SERVICE DOOR, UPPER HINGE FUSELAGE CUTOUT, STRINGER 11R.  INSTALLED FILLER AND DOUBLER, EA 69362 AND 737-200 TR 53-30-07A.  (M)
